MathSciNet Relay Station
MathSciNet bibliographic data
MR1205001 (94a:47026) 47A57 (30C40 30E05 46E22 47B38)
Quiggin, Peter For which reproducing kernel Hilbert spaces is Pick's theorem true? Integral Equations Operator Theory 16 (1993), no. 2, 244–266.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement